Some integral type fixed-point theorems and an application to systems of functional equations

Calogero Vetro, Wasfi Shatanawi, Hassen Aydi, Sunny Chauhan

Risultato della ricerca: Article

4 Citazioni (Scopus)

Abstract

In this paper, we prove a new common fixed point theorem for four self mappings by using the notions of compatibility and subsequential continuity (alternate subcompatibility and reciprocal continuity) in metric spaces satisfying a general contractive condition of integral type. We give some examples to support the useability of our main result. Also, we obtain some fixed point theorems of Gregus type for four mappings satisfying a strict general contractive condition of integral type in metric spaces. We conclude the paper with an application of our main result to solvability of systems of functional equations.
Lingua originaleEnglish
pagine (da-a)17-37
Numero di pagine21
RivistaVietnam Journal of Mathematics
Volume42
Stato di pubblicazionePublished - 2014

Fingerprint

Functional equation
Metric space
Fixed point theorem
Common Fixed Point
Alternate
Compatibility
Solvability

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

Some integral type fixed-point theorems and an application to systems of functional equations. / Vetro, Calogero; Shatanawi, Wasfi; Aydi, Hassen; Chauhan, Sunny.

In: Vietnam Journal of Mathematics, Vol. 42, 2014, pag. 17-37.

Risultato della ricerca: Article

@article{c54ddb4587994ae0a750cdb4a8772448,
title = "Some integral type fixed-point theorems and an application to systems of functional equations",
abstract = "In this paper, we prove a new common fixed point theorem for four self mappings by using the notions of compatibility and subsequential continuity (alternate subcompatibility and reciprocal continuity) in metric spaces satisfying a general contractive condition of integral type. We give some examples to support the useability of our main result. Also, we obtain some fixed point theorems of Gregus type for four mappings satisfying a strict general contractive condition of integral type in metric spaces. We conclude the paper with an application of our main result to solvability of systems of functional equations.",
author = "Calogero Vetro and Wasfi Shatanawi and Hassen Aydi and Sunny Chauhan",
year = "2014",
language = "English",
volume = "42",
pages = "17--37",
journal = "Vietnam Journal of Mathematics",
issn = "2305-221X",
publisher = "Springer Science + Business Media",

}

TY - JOUR

T1 - Some integral type fixed-point theorems and an application to systems of functional equations

AU - Vetro, Calogero

AU - Shatanawi, Wasfi

AU - Aydi, Hassen

AU - Chauhan, Sunny

PY - 2014

Y1 - 2014

N2 - In this paper, we prove a new common fixed point theorem for four self mappings by using the notions of compatibility and subsequential continuity (alternate subcompatibility and reciprocal continuity) in metric spaces satisfying a general contractive condition of integral type. We give some examples to support the useability of our main result. Also, we obtain some fixed point theorems of Gregus type for four mappings satisfying a strict general contractive condition of integral type in metric spaces. We conclude the paper with an application of our main result to solvability of systems of functional equations.

AB - In this paper, we prove a new common fixed point theorem for four self mappings by using the notions of compatibility and subsequential continuity (alternate subcompatibility and reciprocal continuity) in metric spaces satisfying a general contractive condition of integral type. We give some examples to support the useability of our main result. Also, we obtain some fixed point theorems of Gregus type for four mappings satisfying a strict general contractive condition of integral type in metric spaces. We conclude the paper with an application of our main result to solvability of systems of functional equations.

UR - http://hdl.handle.net/10447/90303

UR - http://link.springer.com/article/10.1007/s10013-013-0030-6

M3 - Article

VL - 42

SP - 17

EP - 37

JO - Vietnam Journal of Mathematics

JF - Vietnam Journal of Mathematics

SN - 2305-221X

ER -